MathSciNet Relay Station
MathSciNet bibliographic data
MR2736349 (2012b:60155) 60G22 (35Q84 82C31)
Hahn, Marjorie G.; Kobayashi, Kei; Umarov, Sabir Fokker-Planck-Kolmogorov equations associated with time-changed fractional Brownian motion. Proc. Amer. Math. Soc. 139 (2011), no. 2, 691–705.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement